Stechkin-Marchaud Type Inequalities in Lp for Linear Combination of Bernstein-Durrmeyer Operators

Abstract

In this paper, we use the equivalence relation between K-functional and modulus of smoothness, and give the Stechkin-Marchaud-type inequalities for linear combination of Bernstein-Durrmeyer operators . Moreover, we obtain the inverse result of approximation for linear combination of Bernstein-Durrmeyer operators with . Meanwhile we unify and extend some previous results.

Share and Cite:

Guo, F. and Ke, M. (2012) Stechkin-Marchaud Type Inequalities in Lp for Linear Combination of Bernstein-Durrmeyer Operators. Open Journal of Applied Sciences, 2, 228-232. doi: 10.4236/ojapps.2012.24B052.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] M..M..Derrieinnic, “On Multivariate Approximation by Bernstein-type Polynomials,” J. Approx. Theory, vol.45, pp. 155-156, 1985.
[2] Z. Ditzian, K. G. Ivanov “ Bernstein-type operators and their derivatives,” J Approx. Theory, vol.56, pp.72-90, 1989 .
[3] D.X.Zhou, “On smoothness characterized by Bernstein type operators,” J. Approx Theory, vol.81, pp.303-315, 1995.
[4] S.S. Guo,C.X.Li , “Approxition by Linear Commbinations of Bernstein-Durrmeyer Operators,” Journal of Lanzhou University (Natural Sciences) , vol. 36(6), pp. 13-16, 2000.
[5] Z.Ditzian, V.Totik, “ Moduli of Smoothness,”Springer-Verlag, New York, 1987.
[6] V. Wiekeren, weakptype inequalities for Kantorovich polynomials and related operators. Indng Math., 1987, 90(1).111-120

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.